MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PROTEGO SD 60/16; ICD LEAD

BIOTRONIK SE & CO. KG PROTEGO SD 60/16; ICD LEAD
Model Number 399408
Medical Device Problem Codes Over-Sensing (1438); Ambient Noise Problem (2877)
Health Effect - Clinical Code Fall (1848)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
This lead was capped due to intermittent noise noted on rv pace sense.Patient reported a fall with possible clavicle fracture/dislocation about six weeks prior to oversensing.New rv pace sense lead added to left side and tunneled to existing right sided system and downgrade to crt-p.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
PROTEGO SD 60/16
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key20039170
Report Number1028232-2024-04475
Device Sequence Number3024101
Product Code NVY
UDI-Device Identifier04035479136093
UDI-Public(01)04035479136093(17)180228
Combination Product (Y/N)N
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number399408
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer08/23/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient SexMale